# SDR AALA20130502004

- Difficulty date: April 22, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 55,272 hours, 8,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23B EMERGENCY PATHWAY LIGHT IS INOPERATIVE.  REPLACED SEAT 23B EMERGENCY PATHWAY LIGHT MODULE.  OPS CHECK NORMAL.
